Homology reduction of cycles in the complement of an algebraic hypersurface

Тип публикации: статья из журнала

Год издания: 1995

Идентификатор DOI: 10.1070/SM1995v186n10ABEH000076

Аннотация: An example of a 3-dimensional cycle in the complement of an algebraic hypersurface V subset of C-3 that cannot be deformed into a tube over (is not homologous to the coboundary of) a 2-dimensional cycle in the set of regular points of V is presented. Thus, the corresponding result of Poincare in C-2 fails in C-n for n > 2. It is proved that Poincare's result holds for hypersurfaces in C-n with a 'thin' set of singularities that are complete intersections.

Ссылки на полный текст

Издание

Журнал: SBORNIK MATHEMATICS

Выпуск журнала: Vol. 186, Is. 09.10.2017

Номера страниц: 1417-1427

ISSN журнала: 10645616

Место издания: LETCHWORTH

Издатель: LONDON MATHEMATICAL SOCIETY RUSSIAN ACAD SCIENCES

Авторы

  • Buruchenko N.A. (KRASNOYARSK STATE UNIV)
  • Tsikh A.K. (KRASNOYARSK STATE UNIV)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.